Alert archive / Oklahoma / Tornado Warnings in 2007

Tornado Warning 6, NWS Norman, OK

March 30, 2007Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Mar 30, 2007, 8:00 PM CDT for Seminole County, Oklahoma. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 30, 2007, 8:00 PM CDT (01:00 UTC)
Expired
Mar 30, 2007, 8:30 PM CDT
In force
30 min
Issued by
NWS Norman, OK
Area
Counties, with a storm outline in the text

County Seminole County, OK

The radar

The Norman radar (KTLX), 51 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 30, 1:31 PM CDTTornado WatchSPC6 hr
Mar 30, 7:55 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 1.0 hours before the alert went out and 62 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2007-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2007-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
143 J/kg
Mixed-layer CIN
-34 J/kg
Mixed-layer LCL
571 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KOUN 310100
TOROUN
OKC133-310130-
/O.NEW.KOUN.TO.W.0006.070331T0100Z-070331T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE NORMAN OK
800 PM CDT FRI MAR 30 2007

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* TORNADO WARNING FOR...
  SEMINOLE COUNTY IN EAST CENTRAL OKLAHOMA...

* UNTIL 830 PM CDT

* AT 800 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 7 MILES 
  SOUTHWEST OF LITTLE...VERY CLOSE TO HIGHWAY 9...MOVING NORTHEAST 
  AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE LITTLE.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 196 AND 205.

TAKE COVER NOW. LEAVE MOBILE HOMES AND VEHICLES. IF POSSIBLE...MOVE
TO A BASEMENT OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR
HALLWAY ON THE LOWEST FLOOR. STAY AWAY FROM WINDOWS AND OUTSIDE
WALLS.

LAT...LON 3523 9678 3517 9672 3541 9656 3541 9676
JAMES
$$
3 follow-up statements
000 
WWUS54 KOUN 310105
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
804 PM CDT FRI MAR 30 2007

OKC133-310130-
/O.CON.KOUN.TO.W.0006.000000T0000Z-070331T0130Z/
SEMINOLE OK-
804 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEMINOLE
COUNTY...

AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 4 MILES SOUTHWEST 
OF LITTLE...MOVING NORTHEAST AT 30 MPH. A TORNADO MAY DEVELOP AT ANY 
TIME. 

* LOCATIONS IN THE WARNING INCLUDE LITTLE.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3523 9678 3517 9672 3541 9656 3541 9676

$$

JAMES
000 
WWUS54 KOUN 310114
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
814 PM CDT FRI MAR 30 2007

OKC133-310130-
/O.CON.KOUN.TO.W.0006.000000T0000Z-070331T0130Z/
SEMINOLE OK-
814 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEMINOLE
COUNTY...

AT 814 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 1 MILE NORTHWEST 
OF LITTLE...MOVING NORTH AT 15 MPH.

* LOCATIONS IN THE WARNING INCLUDE LITTLE.

THIS TORNADO IS LIKELY OBSCURED BY RAIN AND MAY NOT BE VISIBLE.
ABANDON MOBILE HOMES AND VEHICLES. IF POSSIBLE... MOVE TO A BASEMENT
OR STORM SHELTER. OTHERWISE MOVE TO AN INTERIOR ROOM OR HALLWAY ON
THE LOWEST FLOOR. STAY AWAY FROM WINDOWS.

TORNADOES ARE ESPECIALLY DANGEROUS AT NIGHT BECAUSE THEY ARE HARD TO
SEE. TAKE COVER NOW. IF A BASEMENT IS NOT AVAILABLE...MOVE TO AN
INTERIOR ROOM OR HALLWAY ON THE LOWEST FLOOR. LEAVE MOBILE HOMES AND
VEHICLES FOR REINFORCED SHELTER. STAY AWAY FROM WINDOWS.

LAT...LON 3523 9678 3517 9672 3541 9656 3541 9676

$$

JAMES
000 
WWUS54 KOUN 310121
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
819 PM CDT FRI MAR 30 2007

OKC133-310130-
/O.CON.KOUN.TO.W.0006.000000T0000Z-070331T0130Z/
SEMINOLE OK-
819 PM CDT FRI MAR 30 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR SEMINOLE
COUNTY...

AT 819 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 1 MILE NORTH OF 
LITTLE...MOVING NORTHEAST AT 30 MPH. RADAR SHOWS ROTATION WITH THIS 
STORM HAS WEAKENED...AND IF ROTATION DOES NOT RESTRENGTHEN...THE 
TORNADO WARNING WILL BE ALLOWED TO EXPIRE AT 830 PM.

LAT...LON 3523 9678 3517 9672 3541 9656 3541 9676

$$

JAMES

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Mar 30, 11:20 AM CDT, 8 hours 40 minutes earlier.

Area forecast discussion, Mar 30, 11:20 AM CDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1120 AM CDT FRI MAR 30 2007

.DISCUSSION...

DUE TO SEVERE WEATHER OPERATIONS...WE ARE CONSOLIDATING THE AREA
FORECAST DISCUSSION INTO ONE ISSUANCE TODAY. SO THIS WILL REPRESENT
THE FORECAST RATIONAL FOR TODAY/TONIGHT...AND THE NEXT 7 DAYS.

COOLER AND DRIER AIR CONTINUES TO ACCELERATE SOUTHWARD ACROSS WEST
TEXAS IN RESPONSE TO THE DEEPENING SURFACE LOW AND ASSOCIATED
BALANCING OF MASS CONVERGENCE WITH ALL THE CONVECTION. THE
ASSOCIATED FRONT IS NEARLY STATIONARY AND EXTENDS NORTHEASTWARD
FROM THE LOW TO NEAR WICHITA FALLS...EL RENO...AND PONCA CITY WITH
ANOTHER WEAKER BUT POTENTIALLY SIGNIFICANT BOUNDARY EXTENDING ACROSS
NORTH TEXAS. HAVE ALREADY LOWERED HIGH TEMPERATURES TODAY DUE TO
THESE TRENDS. CONVECTION IS ALSO EXPANDING ACROSS THE REGION IN
RESPONSE TO AN INTENSE SHORTWAVE TROUGH OVER SOUTHWEST TEXAS AND
WEAKLY CAPPED ENVIRONMENT.

REGARDING THE EVOLUTION OF RELEVANT WEATHER FEATURES THROUGH TONIGHT
WE ARE FOLLOWING A COMPROMISE BETWEEN THE NAM AND GFS WHICH HAS THE
SURFACE LOW DEEPENING ALONG THE ABOVE MENTIONED FRONT LATER TODAY
WHILE LIFTING NORTHWARD ALONG IT. THIS SCENARIO WOULD ALSO ALLOW THE
BOUNDARY OVER NORTH TEXAS TO LIFT COMPLETELY NORTHWARD WITH THE
SURFACE LOW AND ALLOW THE WARM SECTION OVER CENTRAL TEXAS TO HAVE AT
LEAST AN OPPORTUNITY TO ADVECT INTO SOUTH CENTRAL OKLAHOMA...PERHAPS
EVEN FARTHER NORTH...DEPENDING ON CONVECTION NORTH OF IT.

GIVEN THE MAGNITUDE OF LIFT AND ASSOCIATED VERTICAL SHEAR LATE
DEVELOPING OVER THE AREA LATE TODAY/TONIGHT...WE ARE CONCERNED ABOUT
THE POSSIBILITY OF NEEDING A MODERATE RISK FOR THE PROPOSED POSITION
OF THE WARM SECTOR WHICH IS FORECAST TO LIFT COMPLETELY NORTH OF THE
RED RIVER LATE TODAY AND ESPECIALLY TONIGHT. SO THE NOON ISSUANCE OF
THE HAZARDOUS WEATHER OUTLOOK MAY REFLECT THIS THINKING. IF
SUFFICIENT INSTABILITY CAN MANAGE TO WORK ITS WAY INTO THE
REGION...THE POTENTIAL EXISTS FOR A SIGNIFICANT TORNADO
POTENTIAL...WITH STORMS POSSIBLY FORMING IN THE WARM SECTOR...ALONG
WITH AN INTENSE SQUALL LINE NEAR THE EASTWARD SURGING COLD FRONT
LATER TONIGHT. THESE ARE CONCERNS FOR MAINLY LATE TODAY AND THROUGH
TONIGHT. IF THE WARM SECTOR LIFTS EVEN FARTHER NORTH...THE MODERATE
RISK AREA MAY NEED TO LIFTED NORTHWARD WITH IT.

AFTER TONIGHT...SCATTERED -TSRA MAY AFFECT NORTHERN OKLAHOMA ON
SATURDAY AS THE DEEPENING UPPER LOW SUPPORT STEEP LAPES AND WEAK
INSTABILITY ABOVE THE ASSOCIATED CYCLONIC LOWER LEVEL FLOW. WILL
HAVE TO WATCH FOR STRONG WINDS ALONG THE KANSAS BORDER SATURDAY AS
WELL AS A DEEPLY MIXED BOUNDARY LAYER MAY ALSO DEVELOP. NOT
EXPECTING A WIND ADVISORY BUT IT WOULD NOT RULE OUT THE
POSSIBILITY...ESPECIALLY IF THE SURFACE LOW STAYS CLOSE TO THE
KANSAS/OKLAHOMA STATE LINE.

EXPECT THE NEXT CHANCE FOR THUNDERSTORMS TO DEVELOP BY NEXT MONDAY
NIGHT AND TUESDAY AS ANOTHER COLD FRONT ENTERS THE REGION. HAVE MADE
LITTLE CHANGES FOR THESE PERIODS....PREFERRING TO PLACE OUR EMPHASIS
ON TODAY AND TONIGHT.

THE FLOOD WATCH THAT IS ALREADY IN EFFECT WILL NOT BE CHANGED WITH
ANTECEDENT CONDITIONS AND FORECAST QPF STILL SUPPORTING THIS IDEA.

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  55  68  47  79 /  80  20  10  10
HOBART OK         50  68  46  79 /  90  10   0  10
WICHITA FALLS TX  55  70  50  80 /  80  10  10  10
GAGE OK           45  62  43  76 /  80  20   0  10
PONCA CITY OK     55  63  46  77 /  80  30  10  10
DURANT OK         61  71  52  81 /  80  30  10  10

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH THROUGH SATURDAY MORNING FOR OKZ006>008-011>013-
     015>020-022>032-035-037>048-050>052.

TX...FLOOD WATCH THROUGH SATURDAY MORNING FOR TXZ085-086-088>090.

JAMES/PALUCKI
Hazardous weather outlook, Mar 30, 7:58 AM CDT, 12 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
758 AM CDT FRI MAR 30 2007

OKZ004>048-050>052-TXZ083>090-301700-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
758 AM CDT FRI MAR 30 2007

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS NORTH
CENTRAL... CENTRAL... AND SOUTHERN OKLAHOMA... AND ALL OF WESTERN
NORTH TEXAS THROUGH TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS MAINLY SOUTHEAST OF A CHEROKEE... TO
CLINTON... TO HOLLIS LINE.

IMPACTS...
HAIL TO THE SIZE OF GOLFBALLS.... WIND GUSTS TO 70 MPH... AND
ISOLATED TORNADOES WILL BE POSSIBLE.

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE FROM 3 PM THROUGH
TONIGHT.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS THROUGH
TONIGHT.

DISCUSSION...
THE MAIN UPPER LOW OVER THE SOUTHERN ROCKIES THIS MORNING WILL MOVE
EAST INTO THE SOUTHERN PLAINS TODAY AND TONIGHT... WITH DISTURBANCES
ROTATING AROUND THE SYSTEM. MEANWHILE... A COLD FRONT WHICH MOVED
ACROSS NORTHWEST OKLAHOMA EARLY THIS MORNING WILL CONTINUE TO MOVE
SOUTHEAST THIS MORNING AND STALL NEAR THE INTERSTATE 44 CORRIDOR
BEFORE LIFTING BACK NORTH. A SURFACE LOW PRESSURE IS ALSO EXPECTED
TO DEVELOP ALONG THE FRONT LATER TODAY. PERIODS OF WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH TONIGHT AS THE UPPER
LOW APPROACHES THE AREA. IF WIDESPREAD ACTIVITY DEVELOPS BEFORE
HEATING CAN DESTABILIZE THE ATMOSPHERE... STRONG INSTABILITY WILL
LIKELY NOT DEVELOP. HOWEVER... AS THE DAY PROGRESSES WIND SHEAR WILL
INCREASE ACROSS THE REGION ALONG WITH COOLING AT THE MID AND UPPER
LEVELS. THIS WIND SHEAR AND COOLING ALOFT ALONG WITH VARIOUS
BOUNDARIES AND A DEVELOPING SURFACE LOW IN THE AREA MAY BE
SUFFICIENT FOR SEVERE STORMS TO DEVELOP. IF ENOUGH HEATING OCCURS...
INSTABILITY AND WIND SHEAR WILL LIKELY BE SUFFICIENT FOR SEVERE
STORMS TO DEVELOP ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH
TEXAS. IF SEVERE STORMS DO DEVELOP... ISOLATED TORNADOES... LARGE
HAIL... AND DAMAGING WIND GUSTS WILL BE POSSIBLE.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT SATURDAY MAR 31.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...40 PERCENT.

OTHER HAZARDOUS WEATHER...
PERIODS OF HEAVY RAINFALL PRODUCING WIDESPREAD RAINFALL AMOUNTS OF
TWO TO FOUR INCHES... WITH LOCALIZED AMOUNTS OF OVER 5 INCHES
POSSIBLE... WILL RESULT IN RAPID RUNOFF LEADING TO MAINSTEM FLOODING
OF AREA RIVERS AND FLASH FLOODING. URBAN AREAS WILL ALSO BE PRONE TO
FLOODING OF STREETS. A FLOOD WATCH IS IN AFFECT THROUGH SATURDAY
MORNING FOR MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. PLEASE
REFER TO THE FLOOD WATCH PRODUCT FOR FURTHER DETAILS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL LIKELY CONTINUE OVER PARTS OF THE AREA SATURDAY
AS THE UPPER STORM SYSTEM EXITS THE REGION.

AN ACTIVE WEATHER PATTERN RETURNS TO THE REGION EARLY NEXT
WEEK...WITH ADDITIONAL CHANCES OF SEVERE STORMS.

OTHER HAZARDOUS WEATHER...
LINGERING HEAVY RAIN MAY CONTINUE TO CAUSE FLOODING IN SOME
LOCATIONS SATURDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT NOON
TODAY.

MAXWELL

In the hours before

Special weather statement, Mar 30, 6:38 PM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
638 PM CDT FRI MAR 30 2007

OKZ019-310000-
LOGAN OK-
638 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LOGAN COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER CEDAR VALLEY AT 638 PM
CDT...MOVING NORTH AT 35 MPH. WINDS TO NEAR 50 MPH AND VERY HEAVY
RAIN ARE LIKELY. FUNNEL CLOUDS ARE ALSO POSSIBLE.

PEOPLE IN LOGAN COUNTY SHOULD MONITOR THE WEATHER SITUATION CLOSELY.
LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES
Special weather statement, Mar 30, 6:48 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
648 PM CDT FRI MAR 30 2007

OKZ025-310000-
OKLAHOMA OK-
648 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR OKLAHOMA COUNTY.

AT 648 PM...A STRONG THUNDERSTORM WAS BETWEEN TINKER AIR FORCE BASE
AND LAKE STANLEY DRAPER...MOVING NORTHEAST AT 35 MPH. 50 MPH
WINDS...AND EXREMELY HEAVY RAIN ARE LIKELY. FUNNELL CLOUDS REMAIN
POSSIBLE.

PEOPLE IN OKLAHOMA COUNTY...INCLUDING THE CITY OF MIDWEST CITY...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Mar 30, 6:52 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT FRI MAR 30 2007

OKZ041-310015-
MURRAY OK-
652 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR MURRAY COUNTY.

A STRONG THUNDERSTORM WAS LOCATED OVER SULPHUR AT 652 PM CDT...MOVING
NORTHEAST AT 35 MPH. WIND GUST TO AROUND 50 MPH AND TORRENTIAL
RAINFALL IS LIKELY WITH THIS STORM.
Special weather statement, Mar 30, 7:33 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
733 PM CDT FRI MAR 30 2007

OKZ030-310045-
POTTAWATOMIE OK-
733 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE COUNTY.

A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST OF ST. LOUIS AT
733 PM CDT...MOVING NORTHEAST AT 35 MPH. WINDS TO 50 MPH AND VERY
HEAVY RAIN ARE LIKELY. FUNNEL CLOUDS ARE ALSO POSSIBLE.

PEOPLE IN POTTAWATOMIE COUNTY...INCLUDING THE CITY OF SHAWNEE...
SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND
REMAIN ALERT FOR THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Mar 30, 7:51 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
751 PM CDT FRI MAR 30 2007

OKZ030-031-310100-
POTTAWATOMIE OK-SEMINOLE OK-
751 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR POTTAWATOMIE AND SEMINOLE
COUNTIES.

AT 751 PM...A STRONG THUNDERSTORM WAS LOCATED OVER HARJO AT 751 PM
CDT...MOVING NORTHEAST AT 30 MPH. WINDS IN EXCESS OF 50 MPH ARE
POSSIBLE ALONG WITH EXTREMELY HEAVY RAIN. FUNNEL CLOUDS ARE ALSO
POSSIBLE.

PEOPLE IN POTTAWATOMIE AND SEMINOLE COUNTIES SHOULD MONITOR THE
WEATHER SITUATION CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR
THREATENING WEATHER CONDITIONS.

JAMES
Special weather statement, Mar 30, 7:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
754 PM CDT FRI MAR 30 2007

OKZ026-310115-
LINCOLN OK-
754 PM CDT FRI MAR 30 2007

...SIGNIFICANT WEATHER ADVISORY...

THIS SIGNIFICANT WEATHER ADVISORY IS FOR LINCOLN COUNTY.

AT 754 PM...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHEAST OF
PRAGUE...MOVING NORTHWEST AT 25 MPH. 45 MPH WINDS AND EXTREMELY
HEAVY RAIN ARE LIKELY.

PEOPLE IN LINCOLN COUNTY SHOULD MONITOR THE WEATHER SITUATION
CLOSELY. LISTEN FOR WARNINGS AND REMAIN ALERT FOR THREATENING WEATHER
CONDITIONS.

JAMES

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 7:05 PM CDTFlash Flood WarningOUNMurray4 hr
Mar 30, 7:15 PM CDTSevere Thunderstorm WarningOUNPontotoc45 min

Nearby

Tornado Warnings in Oklahoma, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.